Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What is the cure for continuous breast pain with polycystic ovaries?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5802 Questions
Question
Hi . I am 24 and have polycystic ovaries . Had abortion one year back .doctor gave femilon for 3 cycles . 21 days over and stopped , waiting for periods .but having breast pain continously since day 1 . From past 1 year I used to have pain with onset of period. I am doing self breast exam everyday but no idea . Almost 2 years back I had gone to gynae with itchy breasts , she did breast exam and found nothing , I was told its due to increase in breast size. Is there something to worry about. Please help.
Posted Fri, 24 Jan 2014 in Women's Health
 
 
Answered by Dr. Aarti Abraham 15 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Painful breasts just before onset of periods is quite common It is part of the premenstrual syndrome. If the self exam is normal, do not worry. Just have atleast yearly gynec check up to confirm that nothing is wrong. You can take daily Vitamin E capsules and evening primrose oil supplements to help. Wearing a tight well fitting bra will also help. Take care. Please feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: What is the cure for continuous breast pain with polycystic ovaries? 4 minutes later
Since I have started taking femilon its paining continously . Is this normal ?
 
 
Answered by Dr. Aarti Abraham 57 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Femilon should in fact provide some relief to you. Maybe since you are premenstrual now, there is more pain.
Above answer was peer-reviewed by
 
Follow-up: What is the cure for continuous breast pain with polycystic ovaries? 12 minutes later
From 3rd day of period I started taking femilon and continued for 21 days and the day I started taking the tablet, it started paining. I thought may be its some sideeffect of the tablet . I stopped 2 days ago but the pain is continued. So its almost a month.
 
 
Answered by Dr. Aarti Abraham 6 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Yes, when you stop the tablet due to hormone withdrawal, it might pain for a few days. It should subside once your period starts.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor